Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 17 > Fuzzy Bicontinuous Maps in Fuzzy Biclosure Spaces
< Back to Volume

Fuzzy Bicontinuous Maps in Fuzzy Biclosure Spaces

Full Text PDF

Abstract:

The purpose of this paper is to introduce the notion of fuzzy bicontinuous maps and fuzzy biclosed (fuzzy biopen) maps in fuzzy biclosure spaces and study some of their properties.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 17)
Pages:
1-7
DOI:
10.18052/www.scipress.com/IJPMS.17.1
Citation:
R. Navalakhe and U.D. Tapi, "Fuzzy Bicontinuous Maps in Fuzzy Biclosure Spaces", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 1-7, 2016
Online since:
Oct 2016
Export:
Distribution: